English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49985/85139 (59%)
造访人次 : 7804838      在线人数 : 119
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27595


    题名: Planar dirac electron in coulomb and magnetic fields : A bethe ansatz approach.
    作者: Chiang, Chun-Ming;何俊麟;Ho, Choon-lin
    贡献者: 淡江大學物理學系
    日期: 2002-01
    上传时间: 2009-12-31 10:28:30 (UTC+8)
    出版者: American Institute of Physics (AIP)
    摘要: The Dirac equation for an electron in two spatial dimensions in the Coulomb and homogeneous magnetic fields is an example of the so-called quasi-exactly solvable models. The solvable parts of its spectrum were previously solved from the recursion relations. In this work we present a purely algebraic solution based on the Bethe ansatz equations. It is realized that, unlike the corresponding problems in the Schrödinger and the Klein–Gordon cases, here the unknown parameters to be solved for in the Bethe ansatz equations include not only the roots of the wave function assumed, but also a parameter from the relevant operator. We also show that the quasi-exactly solvable differential equation does not belong to the classes based on the algebrasl2.
    關聯: Journal of mathematical physics 43(1), pp.43-51
    DOI: 10.1063/1.1418426
    显示于类别:[物理學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0022-2488_43(1)p43-51.pdf75KbAdobe PDF648检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈